Values of Bernoulli polynomials and Hurwitz’s zeta function at rational points

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (3) 1991, pp. 104–108
(Received: 1991-04-23 )

G. Almkvist / A. Meurman

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Values of Bernoulli polynomials and Hurwitz's zeta function at rational points

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.